MAUDE Adverse Event Report: NORIS MEDICAL LTD PTERYFIT IMPLANT; PTERYFIT DENTAL IMPLANT

NORIS MEDICAL LTD PTERYFIT IMPLANT; PTERYFIT DENTAL IMPLANT
Model Number NMAF4225
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported that nmaf4225 lot#9000949 implant lacked primary stability due to low torque.The implant was removed during implant placement with no report of observable clinical symptoms.According to the information, the patient is healthy.The device was forwarded to the manufacturer.No other medical issues were reported.

Brand Name
PTERYFIT IMPLANT
Common Device Name
PTERYFIT DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key21373527
Report Number3012141159-2025-00012
Device Sequence Number3759333
Product Code DZE
UDI-Device Identifier07290108817133
UDI-Public07290108817133
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/13/2025
Report Date (Section F) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNMAF4225
Device Catalogue NumberNMAF4225
Device Lot Number9000949
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/22/2025
Device Age13 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/22/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient SexUnknown
Date Report Sent to FDA02/13/2025